# SDR TWAA0008407

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,707 hours, 33,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091126
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND EMERGENCY LIGHT ABOVE THE BOTTOM OF THE VENTRAL STAIRS INOP.  REPLACED THE LIGHT ASSEMBLY.  CC01  9-29-99  MCI.
